# SDR CA091116010

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,236 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Debonded
- Location: Mlgww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT AND RT MLG BAY FIRE DETECTION LOOP SUPPORT BONDED BRACKETS HAVE BECOME DISBONDED. (REPORTED INTERNALLY FROM A LINE MECHANIC) PN NOT PROVIDED, UNABLE TO LOCATE IN IPC.  SIMILAR CONDITIONS EXIST ON THE FOLLOWING ACFT. C-FLWH LH WHEEL WELL C-FHOS LT & RT WHEEL WELL.
